I have developed problems to sleep with medication, why can’t I sleep?

I have developed problems to sleep with medication, why can’t I sleep? My doctor prescribed me zoloft after I was diagnosed with depression. I have been taking zoloft before going to bed for about 2 weeks now and I now have big problems sleeping for the past 2 days. Just don’t seem to be able to get to sleep..it takes a long time and I don’t sleep well during the night. Can the meds me the reason why? What should I do?

Male
Age: 36
Medications: Zoloft 150 mg



 

Subscribe
Notify of
guest
1 Comment
Inline Feedbacks
View all comments
Dr, B. Lewis
Dr, B. Lewis
July 29, 2019 11:49 am

The use of Zoloft can cause sleep problems. Try taking Zoloft in the morning rather than before bedtime. That will probably help you sleep better. Speak to your Doctor about your issue and whether Seroquel (Quetiapine) can be prescribed. Seroquel acts as a sedative and can help you sleep. Normally your sleep issues should disappear after 4 to 5 days after you modify your use of Zoloft, cease usage or begin Seroquel.